Rendiconti del Circolo Matematico di Palermo

, Volume 49, Issue 2, pp 313–318

Perfect fibonacci and lucas numbers

Article

Abstract

In this note, we show that the classical Fibonacci and Lucas sequence do not contain any perfect number.

1991 AMS Mathematics Subject Classification

11A25 11B39 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2000

Authors and Affiliations

  1. 1.Mathematical InstituteCzech Academy of SciencesPraha 1Czech Republic

Personalised recommendations